# SDR CA081028003

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040035101
- Condition: Damaged
- Location: Transmission
- Part time: 6,089 hours
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION CHIP LIGHT ILLUMINATED. MECHANIC FOUND SMALL DEBRIS ON THE LWR CHIP PLUG. UPON INSP BY THE OVERAUL SHOP, THEY DISCOVERED THE BEVEL GEAR DAMAGED. A SMALL PIECE OF GEAR TOOTH APPROX. .360X.073 HAD BROKEN OFF THE GEAR ASSY AND DISCOVERED THE BEVEL GEAR CRACKED AT THE DAMAGED GEAR TOOTH ARED.
